Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Article (Scientific journals)
Sur les correspondances entre deux surfaces et sur une transformation birationnelle de l'espace
Godeaux, Lucien
1930
•
In
Bulletin de la Classe des Sciences. Académie Royale de Belgique, 16
, p. 762-774
Editorial Reviewed verified by ORBi
Permalink
https://hdl.handle.net/2268/315548
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
465472B_10_26.pdf
Publisher postprint (6.27 MB)
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
transformation birationnelle; surfaces; points homologues; courbes; tangentes; plan osculateur; Cech; Bompiani
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien
;
Université de Liège - ULiège
Language :
French
Title :
Sur les correspondances entre deux surfaces et sur une transformation birationnelle de l'espace
Publication date :
1930
Journal title :
Bulletin de la Classe des Sciences. Académie Royale de Belgique
ISSN :
0001-4141
Publisher :
Académie Royale de Belgique, Bruxelles, Belgium
Volume :
16
Pages :
762-774
Peer reviewed :
Editorial Reviewed verified by ORBi
Available on ORBi :
since 29 March 2024
Statistics
Number of views
7 (0 by ULiège)
Number of downloads
6 (0 by ULiège)
More statistics
Bibliography
Similar publications
Contact ORBi